# SDR WVER2016071800011

- Difficulty date: July 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 28,113 hours, 23,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670319861
- Condition: Corroded
- Location: Bs 310-333
- Part time: 28,113 hours, 23,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL ANGLE CORRODED.
